# SDR GLBA20100824G

- Difficulty date: August 24, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 25,242 hours, 42,171 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Component: Aileron
- Component part number: 129130000601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND A DENT, TOP OF LEFT AILERON, 1.75" BY .75", 38.125" FROM OB EDGE AND .875" FROM TE. AND A .5" CRACK WAS FOUND RUNNING FWD TO AFT ON LOWER SKIN 37.125" FROM OB EDGE. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-27-002. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
